Alert archive / Mississippi / Flash Flood Warnings in 2018
Flash Flood Warning 73, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Aug 18, 2018, 4:15 PM CDT for 5 counties in Mississippi. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2018, 4:15 PM CDT (21:15 UTC)
- Expired
- Aug 18, 2018, 6:15 PM CDT
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Covington County, MS, Forrest County, MS, Jones County, MS, Lamar County, MS, Marion County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 5:12 PM CDT | FLASH FLOOD | 1 Ne Hattiesburg, MS | SEVERAL ROADS ARE FLOODED AROUND HATTIESBURG. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 57 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.3 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2057 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 720 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
715
WGUS54 KJAN 182115
FFWJAN
MSC031-035-067-073-091-182315-
/O.NEW.KJAN.FF.W.0073.180818T2115Z-180818T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
415 PM CDT SAT AUG 18 2018
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Marion County in south central Mississippi...
Northern Forrest County in southeastern Mississippi...
Southeastern Covington County in southeastern Mississippi...
Lamar County in southeastern Mississippi...
Southwestern Jones County in southeastern Mississippi...
* Until 615 PM CDT.
* At 414 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Two to three inches of rain
have already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Hattiesburg, Petal, Columbia, Kokomo, West Hattiesburg, Holly
Springs, Sumrall, Morgantown, Rawls Springs, Goss, Bunker Hill,
Eastabuchie, Pickwick, Sanford, Pinebur, Sunrise, Macedonia,
Moselle and Improve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3113 8994 3113 9001 3117 9001 3118 9003
3123 9003 3124 9004 3139 9004 3139 8982
3144 8982 3143 8959 3148 8958 3154 8919
3128 8914 3119 8914 3111 8994
$$
DL3 follow-up statements
890
WGUS74 KJAN 182123
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
423 PM CDT SAT AUG 18 2018
MSC031-035-067-073-091-182315-
/O.CON.KJAN.FF.W.0073.000000T0000Z-180818T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion MS-Forrest MS-Covington MS-Lamar MS-Jones MS-
423 PM CDT SAT AUG 18 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
MARION...NORTHERN FORREST...SOUTHEASTERN COVINGTON...LAMAR AND
SOUTHWESTERN JONES COUNTIES...
At 422 PM CDT, local law enforcement reported multiple flooded
streets in the city of Hattiesburg. Up to three inches of rain have
already fallen. Flash flooding is expected to begin shortly.
Some locations that will experience flooding include...
Hattiesburg, Petal, Columbia, Kokomo, West Hattiesburg, Holly
Springs, Sumrall, Morgantown, Rawls Springs, Goss, Bunker Hill,
Eastabuchie, Pickwick, Sanford, Pinebur, Sunrise, Macedonia, Moselle
and Improve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3113 8994 3113 9001 3117 9001 3118 9003
3123 9003 3124 9004 3139 9004 3139 8982
3144 8982 3143 8959 3148 8958 3154 8919
3128 8914 3119 8914 3111 8994
$$
DL256
WGUS74 KJAN 182230
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
530 PM CDT SAT AUG 18 2018
MSC031-067-182239-
/O.CAN.KJAN.FF.W.0073.000000T0000Z-180818T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Covington MS-Jones MS-
530 PM CDT SAT AUG 18 2018
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN COVINGTON AND
SOUTHWESTERN JONES COUNTIES IS CANCELLED...
Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.
LAT...LON 3121 8994 3139 9004 3139 8982 3144 8982
3143 8917 3130 8914 3119 8914 3112 8987
$$
MSC035-073-091-182315-
/O.CON.KJAN.FF.W.0073.000000T0000Z-180818T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion MS-Forrest MS-Lamar MS-
530 PM CDT SAT AUG 18 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
MARION...NORTHERN FORREST AND LAMAR COUNTIES...
At 529 PM CDT, local law enforcement reported multiple streets
flooded in the city of Hattiesburg. Three to four inches of rain
have fallen. Flash flooding is already occurring in some areas.
Some locations that may experience flooding include...
Hattiesburg, Petal, Columbia, West Hattiesburg, Holly Springs,
Sumrall, Morgantown, Rawls Springs, Goss, Bunker Hill, Pickwick,
Sunrise, Macedonia, Improve and Pinebur.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3121 8994 3139 9004 3139 8982 3144 8982
3143 8917 3130 8914 3119 8914 3112 8987
$$
DL078
WGUS74 KJAN 182311
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
611 PM CDT SAT AUG 18 2018
MSC035-073-091-182320-
/O.EXP.KJAN.FF.W.0073.000000T0000Z-180818T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion MS-Forrest MS-Lamar MS-
611 PM CDT SAT AUG 18 2018
...THE FLASH FLOOD WARNING FOR MARION...NORTHERN FORREST AND LAMAR
COUNTIES WILL EXPIRE AT 615 PM CDT...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 3121 8994 3139 9004 3139 8982 3144 8982
3143 8917 3130 8914 3119 8914 3112 8987
$$
DLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 3:46 PM CDT, 29 minutes earlier.
Area forecast discussion, Aug 18, 3:46 PM CDT, 29 minutes before
Area Forecast Discussion National Weather Service Jackson MS 346 PM CDT Sat Aug 18 2018 .DISCUSSION... Tonight and Sunday: Subsidence associated with mid level ridging over the ArkLaTex has served to keep the southwestern half of the forecast area dry and relatively cloud free today. Meanwhile to the east, quasi- stationary baroclinic zone over central AR continues to initiate convection which is maintained into the forecast area by mid level cyclonic flow. The airmass over this area continues to be quite tropical as PWs above 2.25 inches noted in UA and satellite data. This has led to quite efficient rainfall production where storms have developed, especially in areas where convective axes have become parallel to the 0-3km bulk shear vectors and storms have back built. Despite weak mid level ridging tonight, little looks to change with regard to the sensible weather in our area tonight into Sunday. Boundary induced convection will continue into the evening over much of the area with convection becoming more confined to the north after midnight in closer proximity to surface baroclinic zone over AR/north MS. Heating combined with the deep tropical moisture in place will promote another day of scattered to numerous showers and thunderstorms Sunday. Severe threat appears minimal as mid level flow weakens and lapse rates flatten. Will, therefore, not include a severe risk in the HWO, but will maintain limited flood threat. /26/ Next week (Monday through Friday): Expect an continued active period of storms & heavy rainfall, leading to flash flooding potential early in upcoming week. A cold front will drive through the area around early-mid week (Tuesday Wednesday), helping drive cooler & drier air into the area through mid-late week. The synoptic pattern will consist of deep, anomalous trough & surface low/attendant cold front swinging into the mid-northern Mississippi Valley & down through the lower Mississippi Valley. As the trough swings into the Great Lakes on Monday & into Tuesday, expect high moisture to pool ahead of the cold front. PWs will be highly anomalous, approaching near 2.5 inches in spots & 850mb Theta E near 345-350K+. With west-southwesterly confluent 850mb flow, expect good moisture convergence on Monday. This will help keep heavy rain & flash flooding potential into Monday. With high rainfall recently & more expected into the weekend, antecedent conditions will be very favorable for flash flooding. Kept mention in the HWO/graphics for flash flooding on Monday. Right now there doesn't seem to be real favorable overall for severe storms. With high PWs, lapse rates are very meager (~5.5-6 deg C/km). Due to that, vertical totals & instability are lower. However, low-mid level bulk shear (i.e. ~15-25kts @ 0-2 & 0-3km) will help some potential for some organized stronger storms. For now, holding off mentioning more organized severe storms but will be something to watch.In addition, due to high boundary layer moisture, we could have some more humidity & heat indices in our western Louisiana parishes & along the Mississippi River. However with high rain chances, this will not be needed to mention this & will be marginal at most. As the trough ejects northeast into the Great Lakes, expect there to remain potential for rain & storms on Monday night & into Tuesday as the cold front moves through the area. There could be some overnight convection ongoing in the Delta ahead of the front. Euro seems to be a tad slower on moving the front & convection through the area on Tuesday, keeping rain & storm chances lingering into the afternoon. Due to that, kept some rain chances around into Tuesday afternoon. Right now, it seems to move through early enough & dry out aloft to limit much severe or flash flooding potential. However, global consensus shows enough low-mid level bulk shear (i.e. ~10-15kts @ 0- 2 & 0-3km) to warrant a few isolated organized storms ahead of the front Tuesday morning & into east-southeast Mississippi into the afternoon. Will have to keep a close eye on this as we get closer. In the wake, expect drier air to build into the region by mid-late week as the cold front moves through into Wednesday morning. This will help any rain chances to become confined to along & south of the Highway 84 corridor on Wednesday before completely dry conditions are expected on Thursday. As strong surface ridging builds into the Missouri/mid-Mississippi Valley, expect this to gradually build into the region. Expect PWs falling between an inch to an inch & a half by Wednesday & into Thursday. This will help highs fall below normal, reaching only the upper 80s to near 90 degrees. In addition with dewpoints falling into the mid 60s on Wednesday to low-mid 60s on Thursday, expect lows to fall below normal into the mid 60s, especially in the north, Tuesday night, & low-mid 60s both Wednesday & Thursday nights. As the mid-level & surface ridge build east into the late week on Friday, expect warmth, humidity & rain & storm chances to slowly build back in. Main takeaway is pleasant, cooler & drier weather can be expected middle of the upcoming work week after a long period of storms this weekend & early next week. /DC/ && .AVIATION... 18Z TAF discussion: Widespread convection will affect most TAF sites this afternoon and evening with periodic lowerings of ceiling and visibility. Gusty winds will also be seen with the stronger storms. Otherwise, MVFR/VFR ceilings will prevail through most of the period. As the convection winds down toward midnight, MVFR/IFR conditions will increase as low clouds and fog develop, especially in those areas that receive rainfall. Flight categories will improve by mid morning Sunday, but convection will begin developing in the vicinity and continue through the end of the period. /26/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 73 88 73 89 / 39 54 26 52 Meridian 71 87 73 89 / 34 63 24 60 Vicksburg 74 90 75 91 / 54 50 31 46 Hattiesburg 74 89 73 90 / 41 66 21 62 Natchez 74 90 74 90 / 47 53 21 55 Greenville 72 88 74 89 / 55 56 43 63 Greenwood 72 87 74 90 / 48 56 39 64 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 26/DC
Hazardous weather outlook, Aug 18, 2:15 PM CDT, 2 hours before
Hazardous Weather Outlook National Weather Service Jackson MS 215 PM CDT Sat Aug 18 2018 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 191915- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 215 PM CDT Sat Aug 18 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Sunday FLOODING THREAT...Limited TIMING...Tonight through Sunday A very moist airmass will continue to promote heavy rainfall and flooding in thunderstorms that develop through Sunday. Two to three an hour rainfall rates will be common where the heaviest storms occur which could easily lead to flash flooding. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday The moist airmass will linger across the area through Monday ahead of an approaching cold front. As the front moves closer to the area Monday, more widespread thunderstorms with heavy rainfall will result which could lead to more flash flooding. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Friday. 26 && ...HAZARD LEGEND... *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/jan/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Aug 18, 10:38 AM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1038 AM CDT SAT AUG 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG 4 WNW EUPORA 33.57N 89.33W
08/17/2018 WEBSTER MS 911 CALL CENTER
TREE DOWNED ON CENTER ROAD.
&&
DCLocal storm report, Aug 18, 10:46 AM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1046 AM CDT SAT AUG 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG 1 W ACKERMAN 33.31N 89.19W
08/17/2018 CHOCTAW MS LAW ENFORCEMENT
TREE ON A POWERLINE ON WEST MAIN STREET NEAR
THE DHS OFFICE IN ACKERMAN.
&&
DCSpecial weather statement, Aug 18, 2:53 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Jackson MS
253 PM CDT SAT AUG 18 2018
MSZ065-066-182030-
Jones MS-Covington MS-
253 PM CDT SAT AUG 18 2018
...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN COVINGTON AND JONES
COUNTIES THROUGH 330 PM CDT...
At 252 PM CDT, Meteorologists were tracking a strong thunderstorm
extending from Collins to Laurel, moving southeast at 15 mph.
Winds in excess of 40 mph and locally heavy rainfall will be
possible with these storms.
Locations impacted include...
Laurel, Ellisville, Sandersville, Mill Creek, Sanford, Tuckers
Crossing, Eastabuchie, Moselle and Seminary.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3151 8959 3154 8960 3157 8968 3159 8969
3182 8903 3182 8894 3156 8894 3143 8923
3143 8958
TIME...MOT...LOC 1952Z 322DEG 11KT 3168 8916
DLSpecial weather statement, Aug 18, 3:34 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Jackson MS
334 PM CDT SAT AUG 18 2018
MSZ063>066-182115-
Lawrence MS-Jones MS-Jefferson Davis MS-Covington MS-
334 PM CDT SAT AUG 18 2018
...THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL ACROSS
LAWRENCE...COVINGTON...WESTERN JONES AND JEFFERSON DAVIS COUNTIES
THROUGH 415 PM CDT...
At 333 PM CDT, Meteorologists were tracking thunderstorms along a
line extending from near Monticello to near Moselle. Movement was
south at 10 mph.
Winds in excess of 40 mph will be possible with these storms.
Torrential rainfall is also occurring with these storms, and may
lead to localized flooding.
Locations impacted include...
Collins, Monticello, Prentiss, Mount Olive, Progress, Tilton, Oak
Vale, Clem, Sanford, Robinwood, Hebron, Sontag, Society Hill, Lone
Star, Moselle, Arm, Melba, Wanilla, Carson and New Hebron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive your vehicle through flooded roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3143 9023 3172 9020 3180 8934 3144 8915
3144 8982 3139 8983
TIME...MOT...LOC 2033Z 338DEG 7KT 3160 9010 3152 8935
DLSpecial weather statement, Aug 18, 3:51 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Jackson MS
351 PM CDT SAT AUG 18 2018
MSZ073-074-182130-
Lamar MS-Forrest MS-
351 PM CDT SAT AUG 18 2018
...THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL AND GUSTY WINDS IN
THE HATTIESBURG METRO AREA AND LAMAR COUNTY THROUGH 430 PM CDT...
At 350 PM CDT, Meteorologists were tracking a thunderstorms
producing heavy rainfall extending from Hattiesburg into Lamar
County, moving east at 10 mph.
Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Winds in excess of 40 mph will be
possible as well.
Locations impacted include...
Hattiesburg, Petal, West Hattiesburg, Purvis, Sumrall, Rawls Springs,
Brooklyn, Rock Hill, Mclaurin, Sunrise, Macedonia and Baxterville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive your vehicle through flooded roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3101 8964 3119 8966 3143 8965 3143 8914
3101 8915
TIME...MOT...LOC 2050Z 261DEG 7KT 3134 8925
DLLocal storm report, Aug 18, 4:09 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
409 PM CDT SAT AUG 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND GST 1 SSE MADISON 32.44N 90.10W
08/17/2018 M97 MPH MADISON MS AWOS
A 97 MPH WIND GUST WAS MEASURED BY THE AWOS
AT BRUCE CAMPBELL AIRPORT. THIS OCCURRED AS
A TORNADO MOVED PAST THE AWOS SITE.
&&The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 7:46 PM CDT | Special Weather Statement | JAN | Adams | 44 min |
| Aug 18, 9:12 AM CDT | Special Weather Statement | JAN | Choctaw, Oktibbeha | 48 min |
| Aug 18, 9:38 AM CDT | Special Weather Statement | JAN | Winston | 52 min |
| Aug 18, 10:44 AM CDT | Flash Flood Warning | JAN | Attala, Leake, Neshoba, Winston | 2 hr |
| Aug 18, 2:53 PM CDT | Special Weather Statement | JAN | Covington, Jones | 37 min |
| Aug 18, 3:34 PM CDT | Special Weather Statement | JAN | Covington, Jefferson Davis, Lawrence | 41 min |
| Aug 18, 3:51 PM CDT | Special Weather Statement | JAN | Forrest, Lamar | 39 min |
| Aug 18, 5:06 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 39 min |
| Aug 18, 5:11 PM CDT | Special Weather Statement | JAN | Lawrence, Lincoln | 49 min |
| Aug 18, 5:44 PM CDT | Special Weather Statement | JAN | Lincoln | 46 min |
| Aug 18, 6:18 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 42 min |
| Aug 18, 6:40 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 49 min |
Nearby
Flash Flood Warnings in Mississippi, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.